# SDR FDEA201103201120

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163041
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT THE L/E INBD SIDE OF THE LT WING INBD FLAP FORE FLAP.  REMOVED DAMAGED PANEL AT L/E LT WING FORE FLAP IAW SRM 51-30-2, FABRICATED NEW PANEL .040, 2024-O, HEAT TREATED TO T4 IAW FAS ER 2-37153-801, DRILLED TRIMMED IAW SRM 51-30-2 7 DWG 65-216-30, TREATED AND PRIMED PANEL IAW SRM 51-10-2, INSTALLED PANEL AT L/E FOREFLAP LT IAW SRM 51-30-2, SRM 57-50-2, FIG 3.
